# SDR YENA2025070700685

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 20354
- Aircraft time: 15,267 hours, 2,847 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Warning Message
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2104, BOS-LGW. CLASS II MAINTENANCE AS GEN ON STATUS PAGE AFTER ENG SHUT DOWN ( CLASS II MX MSG - GPCU OR AC GEN); PERFORMED BITE TEST OF THE EGPS IAW AMM 24-41-00 BITE TEST GOOD MDDR CLEARED PLACRD REMOVED.
